# SDR QXEA200701384

- Difficulty date: September 4, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,997 hours, 28,873 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51608003
- Part serial: 96092
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,263 hours, 15,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORH FLIGHT NR 2078, NR 2 AC CAUTION LIGHT WOULD NOT RESET VIA CHECKLIST.  REPLACED NR 2 AC GCU, IAW Q200 AMM TASK 24-21-00-720-801.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
